Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6021 Publications


1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner H, Mücke E. 1990. Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics. 9(1), 66–104.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner H, Souvaine D. 1990. Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association. 85(409), 115–119.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner H, Robison A, Shen X. 1990. Covering convex sets with non-overlapping polygons. Discrete Mathematics. 81(2), 153–164.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner H, Guibas L, Sharir M. 1990. The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. 5(1), 197–216.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner H, Sharir M. 1990. A hyperplane Incidence problem with applications to counting distances. SIGAL:  Special Interest Group on Algorithms, International Symposium on Algorithms  , LNCS, vol. 450. 419–428.
View | DOI
 

Search

Filter Publications